# SDR UALA2010030500775

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 66,621 hours, 25,034 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 1621 ONE INCH ABOVE SR20 MEASURES 3.5 BY 3 INCHES AND .0625 DEEP. MAJOR REPAIR ACCOMPLISHED AT C03 ON SMB N-R R7826M PER EVA BY REMOVING DAMAGED SKIN AND INSTALLING A DOUBLER AND A FILLER.
